# SDR WVER2016072800001

- Difficulty date: July 28, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 26,536 hours, 22,366 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: CC67034350
- Condition: Distorted
- Location: Pax Door
- Part time: 26,536 hours, 22,366 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INNER SKIN HAS CONTOUR DEVIATION AT HINGE AREA.
